MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ RADIOLUCENT LIQUID GEL ELECTRODE, 12CASE

BIO-DETEK INCORPORATED PRO-PADZ RADIOLUCENT LIQUID GEL ELECTRODE, 12CASE
Model Number 8900-2105-01
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6)-year-old male patient, the associated device was unable to defibrillate effectively.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the returned electrode pads and the customer's report was not replicated or confirmed.The electrode pads was put through extensive testing including ecg signal testing, analyze testing, and discharge energy testing using a test device with the simulator without duplicating the report.The electrodes were visually inspected with passing results.The electrode pads were scrapped.No trend is associated with reports of this type.

Brand Name
PRO-PADZ RADIOLUCENT LIQUID GEL ELECTRODE, 12CASE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key14106592
Report Number1218058-2022-00029
Device Sequence Number4789288
Product Code MKJ
UDI-Device Identifier10847946016408
UDI-Public10847946016408
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-2105-01
Device Catalogue Number8900-2105-01
Device Lot Number0422
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale